# SDR DXTA200400235

- Difficulty date: January 30, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 2,651 hours, 1,638 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE STUCK IN THE DOWN POSITION, COULD NOT RETRACT GEARS, ACCOMPLISHED AIR TURNBACK.  TROUBLESHOT NOSE GEAR SQUAT SWITCH, ALL WIRING CHECKED GOOD.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE, AIRCRAFT REQUIRES OCF FOR LANDING GEAR CONTROL SYSTEM.  ALL WORK DONE IAW CESSNA 750 MM CHAPTER 32-30-00.
